# SDR UPS06547792

- Difficulty date: August 23, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Jammed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S LEFT EMERGENCY ESCAPE WINDOW EXIT IS JAMMED.  INOP PERFORMED TEST OF WINDOW INTERNAL OPERATION MECHANISM SEVERAL TIMES WITHOUT DEFECT.  APPEARS NORMAL REF MM 56-11-02.
